# SDR FDEA202009212284

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 PLUG DOOR LOWER STOP BEAM  FOUND CRACK .  CABIN - AT L3 PLUG DOOR , CRACKED LOWER STOP BEAM REMOVED AND REPLACED WITH NEW   LOWER STOP BEAM AS PER SRM 51-31-01-0G . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 .
